兰州大学机构库 >数学与统计学院
Sobolev embedding theorems for spaces W-k,p(x)(Omega)
Fan, XL(范先令); Shen, JS; Zhao, D(赵敦); Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
2001-10-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume262Issue:2Pages:749-760
AbstractThis paper gives a Sobolev-type embedding theorem for the generalized Lebesgue-Sobolev space W-k.p(x)(Omega), where Omega is an open domain in R-N(N greater than or equal to 2) with cone property, and p(x) is a Lipschitz continuous function defined on fl satisfying 1 < p(-) less than or equal to p(+) < p(+) < N/k. The main result can be stated as follows: for any measurable function q(x)(x epsilon <()over bar>) with p(x) less than or equal to q(x) less than or equal to p(*)(x) := Np(x)/Np(x)/N - kp(x), there exists a continuous embedding from W-k,W-p(x)(Omega) to L-q(x)(Omega). (C) 2001 Academic Press.
Keywordgeneralized Lebesgue-Sobolev spaces embedding integrals
Subject AreaMathematics
PublisherELSEVIER
DOI10.1006/jmaa.2001.7618
Publication PlaceSAN DIEGO
Indexed BySCIE
Language英语
First Inst
WOS IDWOS:000171544300019
SubtypeArticle
DepartmentLanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
Citation statistics
Cited Times:461[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117593
Collection数学与统计学院
Corresponding AuthorFan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Recommended Citation
GB/T 7714
Fan, XL,Shen, JS,Zhao, D,et al. Sobolev embedding theorems for spaces W-k,p(x)(Omega)[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2001,262(2):749-760.
APA Fan, XL,Shen, JS,Zhao, D,&Fan, XL .(2001).Sobolev embedding theorems for spaces W-k,p(x)(Omega).JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,262(2),749-760.
MLA Fan, XL,et al."Sobolev embedding theorems for spaces W-k,p(x)(Omega)".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 262.2(2001):749-760.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Fan, XL]'s Articles
[Shen, JS]'s Articles
[Zhao, D]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, XL]'s Articles
[Shen, JS]'s Articles
[Zhao, D]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, XL]'s Articles
[Shen, JS]'s Articles
[Zhao, D]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Fan-2001-Sobolev embedding theorems for spaces.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.